Optimal Lipschitz estimates for the equation on a class of convex domains
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 12 (2003) no. 2, pp. 179-243
Cet article a éte moissonné depuis la source Numdam
@article{AFST_2003_6_12_2_179_0,
author = {Nguy\^en, Vi\^et Anh and Youssfi, El Hassan},
title = {Optimal {Lipschitz} estimates for the $\overline{\partial }$ equation on a class of convex domains},
journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
pages = {179--243},
year = {2003},
publisher = {Universit\'e Paul Sabatier, Institut de Math\'ematiques},
address = {Toulouse},
volume = {Ser. 6, 12},
number = {2},
mrnumber = {2123255},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AFST_2003_6_12_2_179_0/}
}
TY - JOUR
AU - Nguyên, Viêt Anh
AU - Youssfi, El Hassan
TI - Optimal Lipschitz estimates for the $\overline{\partial }$ equation on a class of convex domains
JO - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY - 2003
SP - 179
EP - 243
VL - 12
IS - 2
PB - Université Paul Sabatier, Institut de Mathématiques
PP - Toulouse
UR - http://geodesic.mathdoc.fr/item/AFST_2003_6_12_2_179_0/
LA - en
ID - AFST_2003_6_12_2_179_0
ER -
%0 Journal Article
%A Nguyên, Viêt Anh
%A Youssfi, El Hassan
%T Optimal Lipschitz estimates for the $\overline{\partial }$ equation on a class of convex domains
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2003
%P 179-243
%V 12
%N 2
%I Université Paul Sabatier, Institut de Mathématiques
%C Toulouse
%U http://geodesic.mathdoc.fr/item/AFST_2003_6_12_2_179_0/
%G en
%F AFST_2003_6_12_2_179_0
Nguyên, Viêt Anh; Youssfi, El Hassan. Optimal Lipschitz estimates for the $\overline{\partial }$ equation on a class of convex domains. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 12 (2003) no. 2, pp. 179-243. http://geodesic.mathdoc.fr/item/AFST_2003_6_12_2_179_0/